Uniform nonextendability from nets

Assaf Naor

Research output: Contribution to journalArticlepeer-review


It is shown that there exist Banach spaces X, Y, a 1-net N of X and a Lipschitz function f:N→Y such that every F:. X→. Y that extends f is not uniformly continuous.

Original languageEnglish (US)
Pages (from-to)991-994
Number of pages4
JournalComptes Rendus Mathematique
Issue number11
StatePublished - Nov 2015

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Uniform nonextendability from nets'. Together they form a unique fingerprint.

Cite this